# SDR ASAA0640008

- Difficulty date: January 4, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952358
- Part serial: 002496
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO DOOR EXTERNAL SKIN DENTED AND GOUGED.  REPLACED SKIN PER B737-400 SRM 52-30-01.  (M)
